# SDR AUS20040043

- Difficulty date: January 17, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 723D1009
- Condition: Intermittent
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) RT UPPER DECK DOOR FLIGHT LOCK ACTUATOR INTERMITTENT IN OPERATION. ACTUATOR INTERMITTENTLY UNLOCKS DOOR HANDLE.
